# SDR HEEA0013853

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 406040339111
- Condition: Rough
- Location: T/R
- Component: 406040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH BEARINGS.  SERIAL NUMBERS REMOVED ARE K97-0737 AND A98-0536.
